Doctor insights on:
1: Why do you want or need it?
2: See your pharmacist and have her/him discuss the options available for pancreatin tablets.
Life is much easier and safer if you don't take meds not prescribed by your doctor. Go online and look at the many articles about food. Also remember to exercise regularly. ...Read more
It's a: Waste of money. Where did you hear that that was an effective therapy? ...Read more
Yes, but: It is only needed if you have a deficiency in pancreatic digestive enzymes. This is too complex to be evaluated over the internet, check w/your physician. ...Read more
Pancreatin: Is a mixture of digestive enzymes amylase/protease/lipase. Used to treat pancreatic conditions such as pancreatitis or cystic fibrosis, where these enzymes are deficient. It is also claimed to be helpful in food allergies, celiac disease, autoimmune disease, cancer & weight loss. ...Read more
See below: I think presciption only, contains digestive enzymes and used in patients with pancreatic insufficiency. ...Read more
Yes: If you have problems with digestion, bloating you can try. ...Read more
Depends: It depends on why you are taking it. ...Read more
Rule out...: Your elevated liver enzymes may be from some other cause (hepatitis, fatty liver, alcohol, hemochromatosis, Wilson's, others) or the 'holistic' remedies you're taking may not be what they're suppposed to be -- it's common for unregulated meds to contain things that are deadly. If you really believe that that frankincense stuff is raising your liver 'zymes, then stop taking it & watch them drop. ...Read more
Learn from this: Please forgive my frankness. You're taking pills that are supposed to be pancreatic enzymes (?!) or Indian frankincense but in fact may be something quite different. Phony herbal meds are an extremely common cause of elevatged liver enzymes and even catastrophic liver failure. I trust the diagnosis is correct and that you'll learn from this experience. ...Read more
After 17 days of lap chole started taking 1.Cefuroxime-500, 2.Moxifloxacin 3. Creon 10000 (pancreatin) 4.Omez-d 5.Paracetamol650mg 6.Vibact. Is it ok?
Perplexed: Can't say I've ever seen someone started on all those medications after laparoscopic cholecystectomy. Did something go wrong? Do you have a serious infection? Is there something wrong with your pancreas? ...Read more
A CT scan shows normal and the amylase blood levels were in the limit of normal, I have a gassy digest, why did still the dr prescribed pancreatin for 3 days, saying I should see if I'd feel better?
CT for "gas"? ..:
NO IDEA... CT for "excessive gas production"? . Is there moderate pain? A single normal amylase does not rule out pancreatitis. If it IS pancreatitis, pancreatin alone would not help.
Excessive gas production is often due to lactose intolerance (among other possible causes) Trying LACTASE may give the answer. ...Read more
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isn't good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc. It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read more